Open Access
2014 Algebroid Solutions of Second Order Complex Differential Equations
Lingyun Gao, Yue Wang
Abstr. Appl. Anal. 2014(SI14): 1-4 (2014). DOI: 10.1155/2014/123049


Using value distribution theory and maximum modulus principle, the problem of the algebroid solutions of second order algebraic differential equation is investigated. Examples show that our results are sharp.


Download Citation

Lingyun Gao. Yue Wang. "Algebroid Solutions of Second Order Complex Differential Equations." Abstr. Appl. Anal. 2014 (SI14) 1 - 4, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07021755
MathSciNet: MR3166560
Digital Object Identifier: 10.1155/2014/123049

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI14 • 2014
Back to Top